# SDR AALA202405131387

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N320TF
- Make and model: Boeing 737823
- Aircraft serial: 68100
- Aircraft time: 3,054 hours, 1,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Seat Row 12c
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 12C EMERGENCY EXIT LIGHT COVER HANGING. RESECURED EMERGENCY EXIT COVER. PER AMM 33-50-00.
